Hyoscyamus caused IBSIs there any chance that taking Hyoscyamus 6c for mental symtoms would inadvertently cause negative physical symptoms desribed in its rubric? I seem to be suffering from Irritable Bowel Syndrome (which at first I thought were due to food poisoning) but I came across a OTC medication called Levsin for IBS and one of the key components is Hyoscyamine and I'm wondering if it was in my third week of taking Hyos. that this all started for me.
auryn on 2006-04-25
It is REMOTELY possible that the hyosc could be causing your problem --- but doubt it.
Any way if you are looking at a mental problem you should be taking a high potency NOT a low one.
BUT the remedy needs to match the person and the symptoms.
walkin last decade
Here's a link you might be interested in reviewing. It looks like servantforever was adviced to take this same remedy for his mental health as well as digestive health.
I'm not sure whether or not a remedy at a low potency can cause aggrevation in your digestive system, but this remedy appears to have properties that also have an affect on it.
Pat2006 last decade
most like hyos not fitted to case properly....but hyos gave response to an already existing prediposition----best thing do is stop hyos---retake case symptoms including whatis occurring now and what originally prescribe hyos for--and use that remdey--
♥ John Stanton last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.